| Catalog Number |
0123790 |
| Medical Device Problem Codes |
Defective Device (2588); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abscess (1690); Fistula (1862); Unspecified Infection (1930); Pain (1994); Injury (2348); Disability (2371)
| Date of Event |
08/06/2005
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges injuries; however, no details have been provided regarding the nature of the injury.No lot number has been provided; therefore a review of the manufacturing records is not possible.Should additional information be provided a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned.
Event or Problem Description
The following was alleged by the patient's attorney: on (b)(6) 2004: the patient underwent surgery for implant of an unspecified bard/davol composix e/x.Ni/ni/ni: the patient had unspecified injuries.The patient is making a claim for an adverse patient outcome against the composix e/x.The patient's attorney alleges general allegations for ¿past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.¿.
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges injuries; however, no details have been provided regarding the nature of the injury.No lot number has been provided; therefore a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
The following was alleged by the patient's attorney: (b)(6) 2004: the patient underwent surgery for implant of an unspecified bard/davol composix e/x.Ni/ni/ni: the patient had unspecified injuries.The patient is making a claim for an adverse patient outcome against the composix e/x.The patient's attorney alleges general allegations for ¿past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.¿ addendum per medical records and plaintiff profile form: (b)(6) 2004 - patient was diagnosed with incisional hernia thereby underwent open repair with the implant of composix e/x mesh.Per operative notes, ¿excess skin and adipose tissue were removed.Then a composix e/x mesh was placed and secured by sutures.¿ (b)(6) 2005 - patient was diagnosed with infection thereby underwent open repair with removal of composix e/x mesh.Per operative notes, ¿abscess and fistulous tract was resected, then a composix e/x mesh was removed.¿.